My Dog Is Acting Lethargic. We Just Found Out He Has Skin Allergies, And Got Him Meds. He Will Only Eat About 1/2 His Food And He Is Not Acting Himself At All. He Seems Stiff Like He Is Having Trouble Moving. What Could It Be?
If he seems stiff, there could ne neumerous causes. Has he been tested for lyme disease, ehrlichia, and anaplasmosis? All of these are tick-borne diseases which cause stiffness, muscle aches, and joint pain as well as a high temperature. If he will let you, you can take his temperature (rectally of course).
The best suggestion I can give as a Veterinary Technician of almost 10 years is to look up his medications on-line and see what the side effects for all of them may be. If that does not explain how he is acting/feeling, I would contact your veterinarian and let him or her know all of his symptoms. I suggest that you go to the same Veterinarian that diagnosed his allergies and prescribed the medications as he or she should know and be familiar with your baby's history. I would ensure that he is urinating normal and having normal bowel movements and no vomiting or diarrhea. Also ensure that he is eating and drinking and has access to both food and water (if and only if he is not vomiting or has an upset stomach). Also, when I found out that my french bulldog Amabella had skin allergies, along with giving her Diphenhydramine (which made her drowsy/lethargic), we also had to switch her food to a new food that does not contain any wheat or soy... I hope everything works out for you and your pup!!! I hope I was of some help...
Umm to be honest it might be the new meds because people act funny when they take new meds but it seams like he might be just felling weird from the new meds. But if he starts to act even more weird my dad is a real vet so I can tell him if you want, if not tell me or ignore it, it seems a little rare... I would this is probably a BIG sign that you're just missing